Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

On the zeros of entire functions with a majorant of infinite order


Authors: S. V. Bykov and F. A. Shamoyan
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 21 (2009), nomer 6.
Journal: St. Petersburg Math. J. 21 (2010), 893-901
MSC (2010): Primary 30D15
DOI: https://doi.org/10.1090/S1061-0022-2010-01124-5
Published electronically: September 22, 2010
MathSciNet review: 2604543
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The class of entire functions $ f$ satisfying $ \ln \vert f(z)\vert\le C_f\lambda (\vert z\vert)$, $ z\in \mathbb{C}$, where $ \lambda$ is a majorant mentioned in the title, admits a zero set $ \{z_j\}$ such that $ \{\vert z_j\vert\}$ is a uniqueness set for this class.


References [Enhancements On Off] (What's this?)

  • 1. B. Ya. Levin, Distribution of zeros of entire functions, Gostekhizdat, Moscow, 1956; English transl., Transl. Math. Monogr., vol. 5, Amer. Math. Soc., Providence, RI, 1980. MR 0589888 (81k:30011)
  • 2. L. A. Rubel, A survey of a Fourier series method for meromorphic functions, L'analyse harmonique dans le domaine complexe (Actes Table Ronde Internat., Centre Nat. Recherche Sci., Montpellier, 1972), Lecture Notes in Math., vol. 336, Springer, Berlin, 1973, pp. 51-62. MR 0390219 (52:11045)
  • 3. L. A. Rubel and B. A. Taylor, A Fourier series method for meromorphic and entire functions, Bull. Soc. Math. France 96 (1968), 53-96. MR 0243075 (39:4399); MR 0265600 (42:509)
  • 4. L. De Branges, Hilbert spaces of entire functions, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1968. MR 0229011 (37:4590)
  • 5. J. Clunie and T. Kovari, On integral functions having prescribed asymptotic growth. II, Canad. J. Math. 20 (1968), 7-20. MR 0227411 (37:2995)
  • 6. B. Rodin and S. E. Warschawski, Extremal length and the boundary behavior of conformal mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. 2 (1976), 467-500. MR 0466516 (57:6394)
  • 7. S. E. Warschawski, On conformal mapping of infinite strips, Trans. Amer. Math. Soc. 51 (1942), 280-335. MR 0006583 (4:9b)
  • 8. N. V. Govorov, The Riemann boundary value problem with an infinite index, Nauka, Moscow, 1986, pp. 29-41; English transl., Oper. Theory Adv. Appl., vol. 67, Birkhäuser Verlag, Basel, 1994. MR 0887532 (88k:30001); MR 1269780 (95d:30001)
  • 9. W. K. Hayman and F. M. Stewart, Real inequalities with applications to function theory, Proc. Cambridge Philos. Soc. 50 (1954), 250-260. MR 0061638 (15:857g)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30D15

Retrieve articles in all journals with MSC (2010): 30D15


Additional Information

S. V. Bykov
Affiliation: Bryansk State University, 14 Bezhitskaya Street, Bryansk 241036, Russia
Email: b_serecha@mail.ru

F. A. Shamoyan
Affiliation: Bryansk State University, 14 Bezhitskaya Street, Bryansk 241036, Russia
Email: shamoyanfa@yandex.ru

DOI: https://doi.org/10.1090/S1061-0022-2010-01124-5
Keywords: Entire function, Lindelöf condition, zero set
Received by editor(s): April 15, 2008
Published electronically: September 22, 2010
Additional Notes: Supported by RFBR (grant no. 09-01-97517).
Dedicated: To our Teacher Viktor Petrovich Havin on the occasion of his 75th birthday
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society